# SDR TWAA0103501

- Difficulty date: February 22, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Aircraft time: 42,726 hours, 21,393 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Part number: 17946081
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ATTENDANTS REPORTED SMOKE IN CABIN ON LANDING.  BOTH PACKS AND ENGINE AND AIRFOIL ANTI-ICE ON.  PERFORMED PACK BURN OUT, RESET PINS ON LT HOT AIR VALVE, AND REPLACED THE WATER SEPARATORS.  CHECK-C 10-16-00 STL.
